# SDR FDEA201502270606

- Difficulty date: February 27, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 729 hours, 17,250 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE BEADED DOUBLER AT STATION XOS 636 - 643 FOUND CRACKED.  REPAIRED IAW SRM 57-40-02-2R FIGURE 203 REPAIR 15.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
